# SDR IPXA2025021774931

- Difficulty date: February 16, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 37,319 hours, 13,255 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Chafed
- Location: Slat
- Component: Slat, Boeing
- Component part number: 114T4104408G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 9 SLAT,  OUTBOARD TRAILING EDGE, WEDGE CHAFING WORN (REPAIR).  .I.A.W AMM 30-11-06-404-009 REV 144 INSTALLED THE NO.8 TO NO.9 SLAT INTERSTITIAL DUCT.   I.A.W AMM 30-11-06-404-009 REV 144 INSTALLED THE NO.9 TO NO.10 SLAT INTERSTITIAL DUCT.I.A.W AMM 20-11-00-910-802 REV.144 INSTALL 622DT,623AT,623FT,624AT.  ADJ & TEST NO.9 SLAT NORMAL. (RII ITEM) COMPLETED.
